Aa
A
A
Close
Avatar universal
Breathing Difficulties and My Body Keeps on Getting Numb after doing drugs
I injected Crystal meth Today to my body and I used some Poppers after to enjoy the feelings. Since I injected it 7 hours ago until now, My whole body keeps feeling numbness and sensetive sensation as well as diseness and weird feelings with spams on my hands and arms and itching left eye as well as difficult breathing. i also feel this feeling on my hair and entire body. what should i do to feel better?
Discussion is closed
Cancel
5 Answers
Page 1 of 1
Avatar universal
Anyone who has breathing problems needs to go to the ER.
To be checked out, sounds like youve given yourself self a right bad reaction.to the cocktail of drugs youve taken.
Get this checked out,and maybe ask for some drug counselling at the same time.
Wishing you well
Nicola
Discussion is closed
Cancel
Comment
1180523 tn?1277387642
Visit ER as soon as possible, you need to start detoxification.
Discussion is closed
Cancel
Comment
1289131 tn?1271955063
um... maybe you should go to rehab..... you sound like a tweeker.... and need serious help
Discussion is closed
Cancel
Comment
1289131 tn?1271955063
sorry didn't mean that to sound so terrible... but i really think detox center and 30 day rehab would benefit you and would help you to see how bad drugs are for your body...
Discussion is closed
Cancel
Comment
351246 tn?1379685732
Hi
Welcome to the MedHelp forum!
What you are feeling are the physical effects of Crystal meth. I would suggest you do not use it again as this does not suit you. Meanwhile drink plenty of fluids like water, tea, soups etc to flush this from the body. Consult a doctor immediately.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources